# SDR 99ZZZM587

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP SKIN TE SHROUD OUTBOARD STIFFENER CRACKED AT FORWARD END BETWEEN RIBS 8/9.  REPAIRED ABOVE STIFFENER PER BAE FAX JM/RJO317/97 USING 2 024T3 .050.  (M)
